# SDR DXTA2014022105663

- Difficulty date: February 20, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N413QS
- Make and model: Gulstm GIVG400
- Aircraft serial: 1521
- Aircraft time: 7,687 hours, 3,756 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EXTREME SMOKE IN CABIN WHEN AIR IS ON.  COULD NOT DUPLICATE PILOT DISCREPANCY.  PERFORMED BORESCOPE OF APU INLET & NOTED SOME COKING ON STATOR BLADE BETWEEN THE 4 & 8 O'CLOCK POSITION.  SERVICED APU WITH .9 QTS OF BP2380 ENG OIL.  PERFORMED 1.5 HOUR APU RUNS WITH BLEED AIR IN AUTO, MAN & HOT & COLD.  PERFORMED SECOND BORESCOPE OF APU INLET, NO OIL DETECTED.  CHECKED POST RUN APU OIL LEVEL & NOTED ZERO CONSUMPTION. POWERED UP CABIN & GALLEY SYSTEMS FOR 5 HOURS WHILE PERFORMING OTHER MX, NO SMOKE NOTED.  INSPECTED APU LOAD CNTRL VLV FOR OIL RESIDUE, NO DISCREPANCY NOTED.  CLEANED COALESCE SOCKS LAW 21-01-12 & REINSTALLED. OPERATIONS & LEEK CHECKED GOOD.  PERFORMED LT & RT ENGINE RUNS WITH WING & ENGINE COWL ANTI-ICE SELECTED & CHECKED FOR CABIN SMOKE, NO DISCREPANCY NOTED.
